# SDR ASAA2022112340912

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L2 DOOR HEADER PANEL AND RH ROW 20 AISLE LIGHT FAIL CAPACITY CHECK GROUNDED - YES. REPLACED BATTERY PACK AT RH AFT ENTRY AREA CEILING.
